Pharmacy Health Children's Paracetamol Suspension 1-5 Years Colour Free 200ml

SKU:
214027
See other products by: Pharmacy Health
Pharmacy Health Children's Paracetamol Suspension 1-5 Years Colour Free 200ml is rated 5.0 out of 5 by 1.
  • y_2025, m_5, d_8, h_15
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.42
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_1
  • loc_en_AU, sid_214027, prod, sort_[SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_pharmacyonline
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getAggregateRating, 227.55ms
  • REVIEWS, PRODUCT
Our Price $4.95
Accepted payment methods

Pharmacy Health Children's Paracetamol Suspension 1-5 Years Colour Free 200ml

For temporary relief of fever & pain associated with teething, headache, earache, immunisation and symptoms of cold & flu. Strawberry-vanilla flavour with medicine measure included.

AUST R 82401

You can buy Pharmacy Health Children's Paracetamol Suspension 1-5 Years Colour Free 200ml online in Australia from Pharmacy Online

Shake bottle before use.
Administer every 4 – 6 hours as required, not more than 4 times in 24 hours.
Administer in water or fruit juice if necessary.

  • Age: 1 – 2 years: 6mL – 8mL (10 – 12kg)
  • Age: 2 – 3 years: 8mL – 9mL (12 – 14kg)
  • Age: 3 – 4 years: 9mL – 10mL (14 – 16kg)
  • Age: 4 – 5 years: 10mL -11mL (16 – 18kg)

Recommended dosages are based on 15mg of paracetamol per kg of body weight. For children above 18kg, dose at 15mg of paracetamol per kg of body weight.

Each mL contains: Paracetamol 24 mg

Contains hydroxybenzoates, saccharin & sorbates.

Free from sugar, colour and alcohol.

Do not give to children under 1 year.

Keep to the recommended dose. Do not take this medicine for longer than 48 hours at a time unless advised to by a doctor.

Do not exceed the recommended dose except on advice of your doctor.

If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26) or go to hospital straight away even if you feel well because of the risk of delayed, serious liver damage.

Do not take with other products containing paracetamol unless advised to by a doctor or pharmacist.

Contains 7 g maltitol and 11 g sorbitol per maximum daily dose (44mL), which may have a laxative effect or cause diarrhoea in some people.

Contains hydroxybenzoates, saccharin & sorbates.

Rated 5 out of 5 by from I have brought this product a few times now and it is great for the toddlers that are in pain or have fevers
Date published: 2023-05-13
  • y_2025, m_5, d_8, h_15
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.42
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_1
  • loc_en_AU, sid_214027, prod, sort_[SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_pharmacyonline
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 7.03ms
  • REVIEWS, PRODUCT